Published on ADDitudeMag.com

Delayed Puberty?

"Our 13-year-old son shows no sign of puberty. Could his medications be causing a delay?"

by Larry Silver, M.D.


Neither Wellbutrin nor stimulant medications are known to delay the onset of puberty, and there's nothing unusual about a pre-pubescent 13-year-old. Discuss your concerns with your son's physician. One option is to request that certain bone-growth sites be X-rayed or hormonal levels be checked. If they are normal, just relax and wait. If you are truly concerned, consult a pediatric endocrinologist.


Copyright © 1998 - 2013 New Hope Media LLC. All rights reserved. Your use of this site is governed by our
Terms of Service (http://www.additudemag.com/adhd/terms.html) and
Privacy Policy (http://www.additudemag.com/adhd/privacy.html).
ADDitude does not provide medical advice, diagnosis, or treatment. The material on this web site is provided for educational purposes only.
See additional information at http://www.additudemag.com/adhd/disclaimer.html
New Hope Media, 39 W. 37th Street, 15th Floor, New York, NY 10018

Adult ADHD | Parenting ADHD Children | ADHD Treatment | School & Learning Disabilities | About ADHD | ADHD Resources | ADHD Community
Source: Delayed Puberty?